# SDR DXTA2015021705981

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 185
- Aircraft time: 5,974 hours, 3,667 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 4AS5310330503
- Part serial: 237
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS COMPLETELY FROZEN IN FLIGHT.  DISCONNECTED AUTOPILOT, NO ROLL CONTROL.  DESCENDED TO FL310 TO REGAIN CONTROL & ROLL BEGAN TO IMPROVE.  REGAINED FULL CONTROL AT FL250.  REMOVED AFU & INSTALLED A NEW UNIT.  OPS CHECKED GOOD WITH NO DEFECTS NOTED IAW AMM 27-10-35.
